# SDR ASAA2020022642270

- Difficulty date: February 24, 2020
- Submitted: February 26, 2020
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 42,865 hours, 12,644 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 1015449
- Condition: Inoperative
- Location: Rt Ram Air Inlet
- Part time: 82,658 hours, 42,009 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB- RT PACK LIGHT ILLUMINATED. QRH FOLLOWED. PACK LIGHT WOULD NOT RESET. GROUNDED - YES. REMOVED AND REPLACED R/H RAM AIR ACTUATOR REF B737-800 AMM 21-31-21/401 THROUGH STEP 14. DURING ADJUSTMENT, FOUND INLET DEFLECTOR DOOR RETRACTED ONLY PARTIALLY. LUBED DEFLECTOR DOOR HINGE, OPERATES NORMALLY. COMPLETED RAM AIR ACTUATOR INSTL TEST/OPS CK OK REF AMM 21-51-21-400-801 STEP 3.H.(15)-3.L.(6).
